Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 17, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 22, 2007, 1:22 PM PDT for Esmeralda County, Lincoln County, Nye County, Nevada; Inyo County, Tulare County, California; Mohave County, Arizona. It took effect at Jun 23, 2007, 6:16 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 1:22 PM PDT (20:22 UTC)
- In effect from
- Jun 23, 2007, 6:16 AM PDT
- Expired
- Jun 23, 2007, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, Tulare County, CA, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 202 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 8.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6350 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 222022 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 122 PM PDT FRI JUN 22 2007 NVZ460>462-230615- /O.UPG.KVEF.FW.A.0009.070623T1800Z-070624T0300Z/ /O.NEW.KVEF.FW.W.0017.070623T1800Z-070624T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 122 PM PDT FRI JUN 22 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM APPROACHING THE NORTHERN CALIFORNIA AND PACIFIC NORTHWEST COAST WILL BRING INCREASING WINDS TO THE SOUTHERN GREAT BASIN SATURDAY. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY ACROSS ESMERALDA...NYE AND LINCOLN COUNTIES. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS SATURDAY MORNING THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ228-230615- /O.NEW.KVEF.FW.A.0010.070624T0000Z-070624T1000Z/ MOJAVE DESERT- 122 PM PDT FRI JUN 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 5 PM SATURDAY AFTERNOON THROUGH 3 AM SUNDAY MORNING. A PACIFIC STORM SYSTEM WILL APPROACH AND CROSS THROUGH HE PACIFIC NORTHWEST STATES AND NORTHERN CALIFORNIA LATE SATURDAY AND EARLY SUNDAY. IT WILL BRING WITH IT INCREASING WEST WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS IN THE 35 TO 40 MPH RANGE. WESTERN SAN BERNARDINO COUNTY IS WHERE THIS IS MOST LIKELY TO OCCUR. THE WIND GUSTS IN CONJUNCTION WITH RELATIVE HUMIDITIES BELOW 15 PERCENT WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS SATURDAY EVENING THROUGH EARLY SUNDAY MORNING A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
5 follow-up statements
000 WWUS85 KVEF 230620 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1120 PM PDT FRI JUN 22 2007 NVZ460>462-231400- /O.CON.KVEF.FW.W.0017.070623T1800Z-070624T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 1120 PM PDT FRI JUN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR SOUTH CENTRAL NEVADA DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. A PACIFIC STORM SYSTEM APPROACHING NORTHERN CALIFORNIA AND THE PACIFIC NORTHWEST COAST WILL BRING INCREASING WINDS TO THE SOUTHERN GREAT BASIN SATURDAY. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY ACROSS ESMERALDA...NYE AND LINCOLN COUNTIES. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS SATURDAY MORNING THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ228-231400- /O.CON.KVEF.FW.A.0010.070624T0000Z-070624T1000Z/ MOJAVE DESERT- 1120 PM PDT FRI JUN 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR THE WESTERN MOJAVE DESERT DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. A PACIFIC STORM SYSTEM WILL APPROACH AND CROSS THROUGH THE PACIFIC NORTHWEST AND NORTHERN CALIFORNIA LATE SATURDAY AND EARLY SUNDAY. IT WILL BRING WITH IT INCREASING SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS IN THE 35 TO 40 MPH RANGE. WESTERN SAN BERNARDINO COUNTY IS WHERE THIS IS MOST LIKELY TO OCCUR. THE WIND GUSTS IN CONJUNCTION WITH RELATIVE HUMIDITIES BELOW 15 PERCENT WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KVEF 231316 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 616 AM PDT SAT JUN 23 2007 CAZ228-231430- /O.CAN.KVEF.FW.A.0010.070624T0000Z-070624T1000Z/ MOJAVE DESERT- 616 AM PDT SAT JUN 23 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FIRE WEATHER WATCH. $$ NVZ460>462-232245- /O.NEW.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ /O.EXT.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 616 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR ESMERALDA...NYE AND LINCOLN COUNTIES...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING DUE TO GUSTY SOUTH-SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS NOW IN EFFECT FOR ESMERALDA...NYE AND LINCOLN COUNTIES...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY ESMERALDA...NYE AND LINCOLN COUNTIES TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR AS THE ATMOSPHERE REMAINS VERY DRY. SIMILAR WIND SPEEDS AND GUSTS WILL OCCUR ACROSS ESMERALDA...NYE AND LINCOLN COUNTIES SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-232245- /O.EXB.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 616 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR INYO COUNTY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING DUE TO GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY ACROSS PARTS OF INYO COUNTY TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ PIERCE
000 WWUS85 KVEF 231458 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 758 AM PDT SAT JUN 23 2007 AZZ101-102-232300- /O.EXA.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/ /O.EXA.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- 758 AM MST SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR MOHAVE COUNTY ARIZONA...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING. A RED FLAG WARNING WILL ALSO BE IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY. SOUTHWEST WINDS GUSTING TO 30 MPH ARE LIKELY OVER THE WARNED AREA TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND GUSTS WILL OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ460>462-232300- /O.CON.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/ /O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 758 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FOR ESMERALDA...NYE...AND MUCH OF LINCOLN COUNTY FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING...AND FROM 11 AM TO 9 PM PDT SUNDAY...FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY OVER THE WARNED AREA TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND SPEEDS AND GUSTS WILL OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-232300- /O.CON.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 758 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FOR INYO COUNTY FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35 MPH ARE LIKELY ACROSS PARTS OF INYO COUNTY TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MORGAN
000 WWUS85 KVEF 232148 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 248 PM PDT SAT JUN 23 2007 NVZ463>466-240400- /O.EXA.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 248 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR CLARK COUNTY AND THE LINCOLN COUNTY DESERTS...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. SOUTHWEST WINDS GUSTING OVER 35 MPH ARE LIKELY OVER THE WARNED AREA SUNDAY AFTERNOON AS A STRONG AREA OF LOW PRESSURE SLOWLY MOVES INLAND OVER THE PACIFIC NORTHWEST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AZZ101-102-NVZ460>462-240400- /O.CON.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/ /O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 248 PM PDT SAT JUN 23 2007 /248 PM MST SAT JUN 23 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR ESMERALDA...NYE...MUCH OF LINCOLN AND MUCH OF MOHAVE COUNTY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. A RED FLAG WARNING WILL ALSO BE IN EFFECT FOR THIS AREA FROM 11 AM TO 9 PM SUNDAY. SOUTHWEST WINDS GUSTING TO 35 MPH ARE LIKELY OVER THE WARNED AREA THROUGH THIS EVENING AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND GUSTS WILL OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-240400- /O.CON.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 248 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FOR INYO COUNTY UNTIL 9 PM THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. SOUTHWEST WINDS GUSTING TO 35 MPH ARE LIKELY ACROSS PARTS OF INYO COUNTY THROUGH THIS EVENING AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET THIS EVENING. THERE WILL BE VERY POOR HUMIDITY RECOVERY OVERNIGHT...AND LOCALLY GUSTY WINDS ARE EXPECTED AGAIN TOMORROW...ESPECIALLY SOUTH OF A LINE FROM OLANCHA TO FURNACE CREEK. THESE WINDS ARE NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING...BUT FIRE BEHAVIOR CONDITIONS WILL BE CRITICAL WHEREVER GUSTY WINDS OCCUR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MORGAN
000 WWUS85 KVEF 240359 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 859 PM PDT SAT JUN 23 2007 AZZ101-102-NVZ460>462-241200- /O.EXP.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/ /O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 859 PM PDT SAT JUN 23 2007 /859 PM MST SAT JUN 23 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. SOUTHWEST WINDS WILL INCREASE SUNDAY WITH GUSTS TO NEAR 35 MPH EXPECTED DURING THE AFTERNOON. THESE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-240500- /O.EXP.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 859 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. ALTHOUGH LOCAL GUSTY WINDS TO 30 MPH ARE EXPECTED THROUGH THE REST OF THE NIGHT...OVERALL WINDS HAVE DECREASED THIS EVENING...THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ NVZ463>466-241200- /O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 859 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES. SOUTHWEST WINDS GUSTING OVER 35 MPH ARE LIKELY OVER THE WARNED AREA SUNDAY AFTERNOON AS A STRONG AREA OF LOW PRESSURE SLOWLY MOVES INLAND OVER THE PACIFIC NORTHWEST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR. THE WINDS WILL SUBSIDE AFTER SUNSET SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 22, 10:33 AM PDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 22, 10:33 AM PDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1033 AM PDT FRI JUN 22 2007 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO HOLD OVER THE AREA TODAY. AN APPROACHING PACIFIC LOW PRESSURE SYSTEM WILL BRING SLIGHTLY COOLER TEMPERATURES AND LOCALLY BREEZY CONDITIONS THIS WEEKEND. MOSTLY CLEAR SKIES WILL PREVAIL THROUGH SUNDAY. && .UPDATE...SOME INCREASE IN CLOUD COVER AS CIRRUS CLOUDS MOVE IN TO THE AREA FROM THE SOUTHWEST BUT NOT ENOUGH TO JUSTIFY A FORECAST UPDATE. OTHER CONCERN WILL BE FIRE WEATHER CONCERNS. FAIRLY SURE I WILL ISSUE A WARNING OR OUR NORTHERN ZONE THIS AFTERNOON AND A WATCH FOR WESTERN SAN BERNARDINO COUNTY FOR LATE SATURDAY AND INTO THE EVENING. && .FIRE WEATHER...STILL LOOKS REASONABLE TO SEE WIDESPREAD GUSTS TO 35 MPH OR GREATER SATURDAY AFTERNOON IN ESMERALDA...NYE AND LINCOLN COUNTIES WHILE RELATIVE HUMIDITY VALUES WILL REMAIN QUITE LOW WITH SINGLE DIGITS EXPECTED IN THE AFTERNOON AND EARLY EVENING HOURS. WILL BE UPGRADING THE WATCH FOR THOSE AREAS SHORTLY. ALSO LOOKING AT WESTERN SAN BERNARDINO WHERE PROGS SHOW INCREASED WINDS FORM THE SYSTEM GOING ACROSS NORTHERN CALIFORNIA TOMORROW. WILL BE ISSUING A WATCH LATER FOR THERE AS WELL. && .PREV DISCUSSION... 325 AM PDT FRI JUN 22 2007 .SHORT TERM...UPPER HIGH OVER THE AREA TODAY WILL GET SUPPRESSED SOMEWHAT TO THE SOUTHEAST OVER THE WEEKEND AS A LOW PRESSURE SYSTEM GRADUALLY MOVES INTO THE PACIFIC NORTHWEST AND NORTHERN CALIFORNIA. AFTER A HOT DAY TODAY...TEMPERATURES WILL COOL A BIT OVER THE WEEKEND IN RESPONSE TO THE APPROACHING TROUGH. NEAR NORMAL TEMPERATURES ARE EXPECTED BY SUNDAY. MEANWHILE THE AIR MASS WILL REMAIN QUITE DRY AND FAIRLY STABLE WITH MOSTLY CLEAR SKIES. THE MAIN ISSUE WITH THE APPROACHING TROUGH IS INCREASING WINDS. BREEZY SOUTH TO SOUTHWEST WINDS WILL LIKELY DEVELOP SATURDAY...ESPECIALLY ACROSS THE SOUTHERN GREAT BASIN. SUNDAY WILL LIKELY BE SOMEWHAT BREEZY AS WELL. .LONG TERM...LITTLE CHANGE FROM PREVIOUS FORECAST AS TROUGH PATTERN IS FORECAST TO REMAIN ALONG THE COAST. THIS WILL CONTINUE TO LEAD TO A DRY SOUTHWEST FLOW OVER THE CWA. WINDS ARE NOT EXPECTED TO BE A MAJOR PROBLEM UNTIL LATE IN THE EXTENDED AS THE TROUGH BECOMES A LITTLE DEEPER AND GRADIENTS TIGHTEN. THE STRONGEST WINDS ARE FORECAST TO OCCUR EACH AFTERNOON NEXT WEDNESDAY THROUGH FRIDAY. SOME MOISTURE MAY ALSO WORK INTO CENTRAL CALIFORNIA...BUT AMOUNTS ARE FORECAST TO BE LIGHT AND SHOULD ONLY AFFECT THE HIGHER TERRAIN OF THE EASTERN SIERRA. && .AVIATION...FOR MCCARRAN...CLEAR SKIES THROUGH THE WEEKEND WITH VARIABLE WINDS UNDER 6 KT EXPECTED BEFORE 19Z. SOUTH WINDS AROUND 10 MPH WILL DEVELOP EACH AFTERNOON BETWEEN 19Z AND 02Z. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA: CLEAR SKIES AND SOUTH TO SOUTHWESTERLY FLOW GENERALLY UNDER 10 KTS EXPECTED WITH THE EXCEPTION BEING THE SAN BERNARDINO COUNTY DESERTS WHERE WEST WINDS 15-20 MPH WILL DEVELOP AFTER 19Z. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...FIRE WEATHER WATCH IN FIRE ZONES 460...461 AND 462 SATURDAY. .AZ...NONE. .CA...NONE. && JACQUES/HARRISON/GORELOW HTTP://WEATHER.GOV/LASVEGAS
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:22 PM PDT | Fire Weather Watch | VEF | San Bernardino | 17 hr |
Nearby
Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.